MAUDE Adverse Event Report: HALYARD - IRVINE HYHSURGPN,400X10,CBI,-,OQ,5; ELASTOMERIC LFR

HALYARD - IRVINE HYHSURGPN,400X10,CBI,-,OQ,5; ELASTOMERIC LFR
Model Number CBI002
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was reported to be available but has not yet been returned.The device history record for the reported lot number, 0202588198 in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 23-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 10/ml/hr, procedure: midline laparotomy, cathplace: rectus sheath block, date/time infusion start: (b)(6) 2017 pm, date/time infusion stop: (b)(6) 2017 pm.A report was received stating that fast flow event had occurred.The device was noted to be empty within 24 hours of initial start.Additional information received 14-jun-2017 stated the nurse discovered the empty device.The patient was on the surgical high dependency unit.The patient was not receiving warming or cooling therapy.The pump and tubing was not under a warming or cooling device.The pump was placed under the blankets below the infusion site during infusion.There was no reported injury.No further information to be provided.

Brand Name
HYHSURGPN,400X10,CBI,-,OQ,5
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6673456
Report Number2026095-2017-00122
Device Sequence Number18850159
Product Code MEB
UDI-Device Identifier30680651134791
UDI-Public30680651134791
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date05/19/2019
Device Model NumberCBI002
Device Catalogue Number101347902
Device Lot Number0202588198
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2017
Initial Report FDA Received Date06/28/2017
Patient Sequence Number1
Patient Age77 YR
Patient Weight130